# SDR UALA2012040202041

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 61,908 hours, 8,930 cycles
- Engine: Pwa PW40903
- Engine time: 44,963 hours, 5,956 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON ELECRICAL FEEDER CABLES W8100 & W8101 RETAINMENT PLATE IS LOOSE & HAS MIGRATED AFT.  VIEWED FROM INSIDE OF PYLON DISC BOX ON FWD FACE OTBRD MOST FEED THRU.
